# SDR CALA2021051900697

- Difficulty date: May 19, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N30913
- Make and model: Boeing 787-8
- Aircraft serial: 35879
- Aircraft time: 26,549 hours, 3,152 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DET FIRE 4B ENG R RIGHT ENGINE FIRE DETECTOR 4B IS UNAVAILABLE. FIM TASK REF : 31-90-F8-01A-421B-A CMC MSG#  2614241 FLIGHT STATUS: A INTERMITTENCE CODE: H PH: CRUISE.  26 PFPS OPS (RIGHT 2) CMC MSG#  2614241 FLIGHT STATUS: A INTERMITTENCE CODE: H PH: CRUISE.       RH ENG FIRE DET LOOP 4B OK FOR SVC (INTERMITTENT FAULT) IAW FIM 26-10-F1-44A-421A.
